# SDR AALA2018100539013

- Difficulty date: October 2, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 48,008 hours, 30,883 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: RP19801
- Part serial: YC138755
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 28,746 hours, 12,697 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COMPRESSOR STALL DURING  DESCENT.  CREW REPORTED A FAULT WARNING ENG 1 STALL DURING DESCENT.  THE AIRCRAFT WAS GROUNDED.   PERFORM TSM 73-00-00-810-866.  REPLACED T12 TEMPERATURE SENSOR IAW AMM 73-21-40-0401-6, AND T25 TEMPERATURE SENSOR  IAW AMM 73-21-20-0401-6.  ACCOMPLISHED A HIGH POWER RUN TAKEOFF IAW AMM 72-00-00.  NO STALLS OR FAULTS NOTED.
